Why is tylenol pm bad for you
Tylenol PM is a safe over-the-counter (OTC) sleep aid, which contains diphenhydramine 25mg (Benadryl) and acetaminophen...MORE?? [ Source: http://www.chacha.com/question/why-is-tylenol-pm-bad-for-you ]
More Answers to "Why is tylenol pm bad for you"
- Why is tylenol pm bad for you
- Tylenol PM is a safe over-the-counter (OTC) sleep aid, which contains diphenhydramine 25mg (Benadryl) and acetaminophen...MORE??
- Is Tylenol PM bad for you?
- Tylenol (acetaminophen) is poison, and long-rem or excessive use can result in liver and kidney damage. The other ingredient, diphenhydramine (benedryl) is what makes you sleepy. If you need a sleep aid, I suggest you buy benedryl (as an al...
- How bad is Tylenol PM for you?
- Its not bad for you. If you take the recommended dose it is not harmful. Overtime, if you get used to taking them, your body will develop a dependency for them. So use it in moderation. Otherwise, you are fine taking them when you cant go t...
Related Questions Answered on Y!Answers
- Is it bad for the body to take sleeping pills every night, stay up until you're VERY tired, then go to sleep?
- Q: I'm specifically wondering about over-the-counter pills like Acetaminophen (tylenol PM without the tylenol) and diphenhydramine HCL (Unisom). If this is bad for the body why? Any alternatives for someone who has insomnia?
- A: Most medication have side effects and should be avoided to take them in the long run if it is possible.Tylenol PM contains two active ingredients, acetaminophen 500mg and diphenhydramine 25mg. Acetaminophen is used to treat pain and fever. Diphenhydramine is an antihistamine used for mild nighttime sedation as well as relief of nasal allergies, mild dermatosis, and motion sickness. While acetaminophen is regarded as one of the safest pain relievers, long-term use of high dose acetaminophen can lead to liver damage. Another factor that increases the risk of liver damage from acetaminophen is alcohol consumption. In addition to Tylenol's Simply Sleep®, there are several OTC sleep aids that contain the diphenhydramine component only. You should discuss your choice of sleep-aid with your physician. He or she should be able to evaluate the potential for any underlying health risks that may apply in your individual circumstance and advise you as to what is the best option for you. New research shows that long-term use of acetaminophen -- sold under the brand name Tylenol -- harms kidneys. This research was conducted on 1,700 women, and spanned 11 years. Overall, it showed that 10% of the women experienced a decline in their kidney function, indicating that their kidneys were being harmed by this over-the-counter painkiller. Women who took between 1,500 and 9,000 tablets over their lifetimes raised their risk of kidney impairment by 64%, and women who took more than 9,000 tablets increased their risk even further. This is yet more evidence of the dangers of consuming over-the-counter painkillers on a frequent basis. As a whole, over-the-counter painkillers are responsible for killing over 40,000 Americans each year -- that includes aspirin, acetaminophen, and other painkillers.
- What is the best sleeping pill?
- Q: Once in a while i take a sleeping pill to make me sleep better. I work night shifts so, thats why sometimes i take it. I take one pill of Tylenol PM, but i heard its bad for you. Whats a good pill out there?
- A: TylenolPM tends to give a "hangover" effect the next day. Plus long term use of tylenol is not good because acetometophin is damaging to the liver. Lunesta and Ambien CR (not regular ambien) are both non narcotic and approved for long term use, as opposed to 20 day recommended limits on benzo's or benzo mimics like regular ambien. Because they are non narcotic and approved for long term use most doctors have no problem prescribing it. There is also Sonata but it is very weak. Rozarem is the most recent drug to market and works by regulating melatonin production but it can take up to 1 year for it to start working. Personally I like lunesta. You sleep and have no hangover the next day.
- Why Am I Having Migraines?
- Q: Recently, for the past 4 days I have had really bad throbbing migraines. I don't know why. My friends said that it could be from the flashing of lights and the computer...which could be true. If so thats bad news because my job is on the computer...data entry. During the day I take 1 to 3 Tylenol pm pills to ease the pain but that makes me really sleepy and I hate pills. I have addicting personality and I fear that I will become addicted. Besides Tylenol I would take one Ibuprofen and that helps a lot. I want to know why am I have these migraines all of a sudden I have never had them before. They are really interfering with the way I live my life, sure no one sees it because I like to show that "strong" image even when I'm sick. I need help what should I do? I know I should tell someone, but has anyone out there experience this before and what have you came up with to make it go away? Help!!!
- A: it could be that the tylenol pm is causing your sinuses to dry-out some, which in turn will cause headachesif nothing else, you could be getting migraines from eating foods with msg (monosodium glutamate), being in bright light, being around certain smells (such as perfumes and/or colognes), from sleeping too much, from reading (esp. smaller fonts), frustration, and/or from taking tylenol pm too much
Prev Question: What should I do about a tooth acke
People also view